# SDR SWAA2022110152309

- Difficulty date: October 3, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN INTERCOSTAL BETWEEN STA 380 AND 400 RBL 8.5 WL 208.1 IS CRACKED. 124-016 / [01] CRACK CONFIRMED IAW NDTM PART 6; 51-00-00 PROCEDURE 23. CRACK LENGTH : 0.100' [NORTEC 600 ; B/C 166317 ; CALIB.DUE- 10/22];[02] REMOVED INERCOSTAL BETWEEN STA 380 TO STA 400 AND RBL 8.5 AS PER B737-7 SRM 51-40-02-0G-0.;[03] LOCATED AND OPENED NEW HOLES AT NEW INERCOSTAL BETWEEN STA 380 TO STA 400 AND RBL 8.5 AS PER B737-7 SRM 51-40-02-0G-0.;[04] VERIFIED STEPS 2 AND 3  OK TO TREAT AND PRIME BARE SURFACES;[05] CORRECTION FOR STEP #6 AT TABLE SHOUD BE PRIMARY;[06] TREATED AND PRIMED BARE SURFACES AS PER B737-7 AMM 51-21-72-370-804.;[07] CORRECTION TO MEASUREMENT TABLE;[08] VERIFIED STEPS NO 5/6/7;[09] CORRECTION ON STEP #3: LOCATED AND OPENED NEW HOLES AT NEW UPPER ANGLE ON INTERCOSTAL BETWEEN STA380 TO STA 400 AND RBL 8.5 AS PER B737-7 SRM 51-40-02-0G-0.;[10] VERIFIED STEP 9.;[11] OK TO INSTALL NEW UPPER ANGLE ON INTERCOASTAL.;[12] REMOVED AND REPLACED UPPER ANGLE AT INTERCOSTAL BETWEEN STA 380 TO STA 400 AND RBL 8.5 AS PER B737-7 SRM 51-40-02-0G-0;[13] VERIFIED STEP 12;[14] C/W ALL STEPS
